# SDR AALA201906049023

- Difficulty date: May 23, 2019
- Submitted: June 4, 2019
- Operation: Air carrier
- Aircraft: N177US
- Make and model: Airbus A321-211
- Aircraft serial: 1517
- Aircraft time: 60,722 hours, 22,797 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Frm 20
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK INDICATION ON FRAME 20 AT UPPER INBD HOLE ON DOOR STOP 7 LH SIDE DIRECTION 12 OCLOCK  AT FWD GALLEY AREA  (1 EA). PERFORMED REPAIR ON FRAME 20 AT UPPER INB HOLE ON DOOR STOP 7 L/H SIDE AT FWD GALLEY AREA IAW EA 293432.
